Go to content
UR Home

Publications by Wilke, Mathias

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2017 | 2013 | 2011
Number of items: 4.

2017

Herberg, Martin, Meyries, Martin, Prüss, Jan and Wilke, Mathias (2017) Reaction–diffusion systems of Maxwell–Stefan type with reversible mass-action kinetics. Nonlinear Analysis 159, pp. 264-284. Fulltext not available.

Simonett, Gieri and Wilke, Mathias (2017) Well-posedness and longtime behavior for the Westervelt equation with absorbing boundary conditions of order zero. Journal of Evolution Equations 17 (1), pp. 551-571. Fulltext not available.

2013

Abels, Helmut and Wilke, Mathias (2013) Well-posedness and qualitative behaviour of solutions for a two-phase Navier–Stokes-Mullins–Sekerka system. Interfaces and Free Boundaries 15, pp. 39-75.

2011

Abels, Helmut and Wilke, Mathias (2011) Well-posedness and qualitative behavior of solutions for a two-phase Navier-Stokes-Mullins-Sekerka system. Preprintreihe der Fakultät Mathematik 36/2011, Working Paper.

This list was generated on Sat Aug 8 21:04:32 2020 CEST.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons